# SDR IPXA2015083192970

- Difficulty date: August 26, 2015
- Submitted: August 31, 2015
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 91,191 hours, 16,028 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Adapter
- Part number: ARL01031
- Condition: Gouged
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C, LEFT WING UNDERNEATH OTBD FUELING ADAPTER MATING FLANGE GOUGED IN TWO PLACES.  ACCOMPLISHED EA 011-5720-01-A5942, REV I/R AND EO MD11-5720-58569-A.
